Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Celexa/pain Med

Celexa/pain Med

I was currently put on celexa as a antidepressant / pain med but it makes me feel bad. Nauseous all the time and stomach hurts and diarrhea. I checked the side effects and those were listed but for how long? Anybody else been on this celexa?

A MyMSTeam Member said:

Adrienne- sometimes it takes a few weeks to get over those side effects. There are a ton to choose from so maybe your Dr will switch you out. I'm finding I have to be pretty point blank with my Drs. It's your body! Hope you feel better soon.

posted about 5 years ago
A MyMSTeam Member said:

I've been on them for many years with no problems. I take my at night. I hope this helps some.

posted about 5 years ago
A MyMSTeam Member said:

I've been taking them for 10 12 years now no problems you should tell your doctor Nero hope that it works out for you

posted about 5 years ago
A MyMSTeam Member said:

May I ask how you take it? And how long? I would try taking with food, if possible.

posted about 5 years ago
A MyMSTeam Member said:

Yes I take it too had the same problem but I've been taking them for years now let your doctor Nero know best information I can give you and eat 3 meals a day with snacks all my best

posted over 4 years ago
Already a Member? Log in